# SDR REXA2012071601165

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,484 hours, 14,123 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL FAIL.  PUSHER DOESN'T PUSH TO EITHER SIDE.  REMOVED AND REPLACED STALL PROTECT COMPUTER AND OPS CHECKS GOOD IAW AMM 27-35-01.  AIRCRAFT OK FOR SERVICE.
